Integer and Fractional Packings in Dense Graphs

Let be any fixed graph. For a graph G we define to be the maximum size of a set of pairwise edge-disjoint copies of in G. We say a function from the set of copies of in G to [0, 1] is a fractional -packing of G if for every edge e of G. Then is defined to be the maximum value of over all fractional -packings of G. We show that for all graphs G.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received July 27, 1998 / Revised December 3, 1999

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Haxell, P., Rödl, V. Integer and Fractional Packings in Dense Graphs. Combinatorica 21, 13–38 (2001). https://doi.org/10.1007/s004930170003

Download citation

  • AMS Subject Classification (2000) Classes:  05C70, 05C85